Honestly, I can’t feel a damn thing on 10mg of Lexapro for about 3 months now. I’m not depressed but I was never that depressed I was just going through a hard period. Is this normal? What should I feel?
Probably not much in my experience, but I did feel less anxious.
I used to take lexapro. After 3 months my feelings came back. You should get in to see your pdoc. You shouldn’t be numb for that long.
I don’t feel numb. When I say no feeling… I mean there is no effects from the lexapro
@VanDam sorry. I misunderstood. That’s great that you don’t have side effects
For me, it’s about what I don’t feel. Lexapro completely controls my depression. I don’t feel anything dramatic, just the absence of depressive symptoms.
If you aren’t particularly depressed, maybe you can talk to your pdoc about coming off the Lexapro. You may find that your symptoms return if you do that though. I’ve learned to stay on the meds because I always relapse without them.
I’m back in Thailand so no PDOC for now. I’m managing the meds on my own
Have you tried another SSRI?
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.